Shape Preserving Properties of the Generalized Baskakov Operators


ÖRKCÜ M., Patel P., Mishra V. N.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.87-94, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.87-94
  • Keywords: Baskakov Operators, Shape Preserving Properties, Convexity, Star-shaped
  • Gazi University Affiliated: Yes

Abstract

The present paper deals with the shape preserving properties of a new Baskakov type operators. Our results are based on a rho function such as the rho-convexity, rho-star-shaped, and the rho-monotonicty. These results include the preservation properties of the classical Baskakov operators.